| Model Number |
IMPLANT SYSTEM, CPR MINI SCORPION DX |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that the nitinol wire from both of micro suture lasso from an ar-8990ds cpr mini scorpion dx and micro suture lasso implant system, would get jammed and not extend as it should.Surgeon used sterile mineral oil to help lubricate the lasso and was able to complete the case with the kit.This was discovered during a plantar plate repair procedure on (b)(6) 2022.